Main Subjects = 34 Ordinary differential equations
Exponential Stability Analysis for Delay-Differential Systems of Neutral Type with an LMI Approach

Volume 5, Issue 1, January 2019, Pages 11-20

Veerakyathaiah Umesha; Spirangaiah Padmanabhan; P. Baskar; Muhammad Syed Ali

On The Stability of The Quasi-Linear Implicit Equations in Hilbert Spaces

Volume 5, Issue 1, January 2019, Pages 105-112

Mehdi Benabdallah; Mohamed Hariri

Periodic Solutions for Third-Order Nonlinear Delay Differential Equations with Variable Coefficients

Volume 3, Issue 1, January 2017, Pages 12-21

Abdelouaheb Ardjouni; Farid Nouioua; Ahcene Djoudi

Periodicity and Stability in Nonlinear Neutral Dynamic Equations with Infinite Delay on a Time Scale

Volume 2, Issue 1, January 2016, Pages 51-62

Abdelouaheb Ardjouni; Ahcene Djoudi

Exponential Stability and Instability in Multiple Delays Difference Equations

Volume 1, Issue 2, August 2015, Pages 174-184

S. Almutairy; M. Alshammari; Y. Raffoul